# SDR AUS20040324

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 99104207
- Condition: Worn
- Location: Fuel Indicating
- Part time: 21,310 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL TANK QUANTITY WIRE CHAFED ON STRINGERS LOCATED AT STATION PWS 61.80.
